# SDR USAA2012092800008

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 72,718 hours, 32,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 399
- Condition: Inoperative
- Location: Cabin
- Part time: 48,093 hours, 21,350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY LIGHT POWER SUPPLY UNIT FAILS TEST.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY LIGHT POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
